TITLE

Fixed points of the multifunction concerning F-contractions in partial metric spaces

AUTHOR(S)
Qianwen Yu; Chuanxi Zhu; Zhaoqi Wu
PUB. DATE
December 2016
SOURCE
Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 12, p6396
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove some new fixed point theorems for multi-valued mappings under new contractions by proposing a new class of functions. The results of this paper improve several results in the literatures. And we extend the results into metric-like spaces, which expand the application range of the results.
ACCESSION #
121162999

 

Related Articles

  • ST-Intuitionistic Fuzzy Metric Space With Properties. Arora, Sahil; Kumar, Tanuj // AIP Conference Proceedings;2017, Vol. 1860 Issue 1, p1 

    In this paper, we define ST-intuitionistic fuzzy metric space and the notion of convergence and completeness properties of cauchy sequences is studied. Further, we prove some properties of ST-intuitionistic fuzzy metric space.Finally, we introduce the concept of symmetric ST Intuitionistic Fuzzy...

  • A GENERAL RESULT FOR PAIRS OF WEAKLY COMPATIBLE MAPPINGS IN G - METRIC SPACES. PATRICIU, ALINA-MIHAELA; POPA, VALERIU // Foundations of Computing & Decision Sciences;2017, Vol. 27 Issue 2, p101 

    In this paper a general fixed point theorem in complete G - metric space for weakly compatible mappings is proved, theorem which generalizes and unifies the results from [5].

  • On multi-valued weak quasi-contractions in b-metric spaces. Hussain, Nawab; Mitrović, Zoran D. // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 7, p3815 

    We introduce some generalizations of the contractions for multi-valued mappings and establish some fixed point theorems for multi-valued mappings in b-metric spaces. Our results generalize and extend several known results in b-metric and metric spaces. Some examples are included which illustrate...

  • Topological structures and the coincidence point of two mappings in cone b-metric spaces. Congjun Zhang; Sai Li; Baoqing Liu // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p1334 

    Let (X, d, K) be a cone b-metric space over a ordered Banach space (E,≿) with respect to cone P. In this paper, we study two problems: (1) We introduce a b-metric ρc and we prove that the b-metric space induced by b-metric ρc has the same topological structures with the cone b-metric...

  • Fixed point theorems for contractive mappings and Ćirić-Maiti-Pal orbit mappings of contractive type in re-defined generalized metric spaces. Xiaoming Fan; Zhigang Wang // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p1350 

    In this paper, the re-defined generalized metric space which is equivalent to the generalized metric spaces defined by Jleli and Samet is presented so that some well-known spaces are incorporated in the area of re-defined generalized metric spaces. Some fixed point existence and uniqueness...

  • Some fixed point theorems for contractive mapping in ordered vector metric spaces. Çevika, Cüneyt; Altun, Ishak; úahin, Hakan; Özeken, Çetin Cemal // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p1424 

    In this paper, considering an order relation on a vector metric space which is introduced by C, evik and Altun in 2009, we present some fundamental fixed point results. Then, we provide some nontrivial examples show that the investigation of this work is significant.

  • Some applications with new admissibility contractions in b-metric spaces. Paunović, Ljiljana; Kaushik, Preeti; Kumar, Sanjay // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 8, p4162 

    The work presented in this paper extends the idea of α-β-contractive mappings in the framework of b-metric spaces. Fixed points are investigated for such kind of mappings. An example is given to show the superiority of our results. As applications we discuss Ulam-Hyres stability,...

  • A coincidence-point problem of Perov type on rectangular cone metric spaces. Tchier, Fairouz; Vetro, Calogero; Vetro, Francesca // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 8, p4307 

    We consider a coincidence-point problem in the setting of rectangular cone metric spaces. Using α-admissible mappings and following Perov's approach, we establish some existence and uniqueness results for two self-mappings. Under a compatibility assumption, we also solve a common fixed-point...

  • Common fixed point theorems for Ćirić type mappings in b-metric spaces without any completeness assumption. Borimandafu Wu; Fei He; Tao Xu // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 6, p3180 

    In this paper, we establish some common fixed point theorems for four mappings satisfying C' iric' type contractive condition in b-metric spaces without any completeness assumption. Our results improve and generalize the results in the very recent papers ([Z.-Z. Yang, H. Sadati, S. Sedghi, N....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics